3 ms·
Positive affect changes are a noted possible side effect. The mechanism is unknown. Some scientists believe it's the direct action of the drug on the brain, but
by bregma 4y ago
Positive affect changes are a noted possible side effect. The mechanism is unknown. Some scientists believe it's the direct action of the drug on the brain, but others believe it has something to do with altering the natural intestinal flora and a vague "gut-brain connection". It's an area of research waiting to be tackled.
I wasn't going to complain about feeling better than normal, only a little disappointed after the scrip ran out.
- lostlogin 4y ago> the scrip ran out. Assuming that was written intentionally, I had no idea that this was a word, and that this was a usage. I’ve learned something.
- jrumbut 4y agoIt should be "script" I believe, short for "prescription". Scrip is a word, but its meaning is different and it's close to archaic.
- waqf 4y agoInteresting, why do you perceive that "scrip" cannot be short for "prescription" whereas "script" can be? FWIW, Wiktionary lists both: https://en.wiktionary.org/wiki/scrip#Etymology_4 https://en.wiktionary.org/wiki/scrip#Etymology_4
- WalterGR 4y agoPeople in medicine use "scrip" to mean "prescription" when speaking to others in the field.
- erisinger 4y agoInteresting. Do you have a source for that? I had hypothesized that the antibiotics were either giving my immune system a boost which was tamping down some underlying inflammation somewhere, or were helping fight some intestinal flora that normally cause some subtle mood effects that I wouldn’t normally notice until it was absent. But I was never able to find anything online to pin it down one way or the other.